I was diagnosed with a supposed blood clot on my lung. Doctor wasn't 100% on the matter. Took Wafarin for 3months. It has been 8 months now and my breathing problem hasn't let up. I cannot lie on my side as it makes my lungs feel as if my right lung has no air flow at all and makes breathing impossible. It also feels as if I have a swollen throat on my right side and constant pain and tingling in my right shoulder blade and a pain a little bit down from the the centre of my rib cage . Am I am unable to walk without being absolutely out of breath and also sound like I have a permanent cold. I have had an xray and ct scan and apparently there is nothing wrong. The doctor says there is nothing he can do for me and has dimissed me. I feel that something is seriously wrong, are there other tests to determine the cause of the problem. If there is advice I would greatly appreciate it. I have to young children and really need to be able to function normally again. Could there be something on the outside of the lung causing this?
If the lungs have checked out then maybe the doctor should look into cardiac issues. Often heart problems will cause shortness of breath, pain etc...I am not a doctor, so please take what I say for what it is.
Has the doctor done lung function tests on you? If he hasn't then that would be a good idea. Conditions such as asthma don't show up on xrays or CT scans much of the time. Also, lung function tests are invaluable as far as diagnosing asthma as well as other conditions, even respiratory muscle weakness shows up on that test.
If he has and that has come back normal then perhaps an echocardiogram might be a good idea to check the function of your heart. From there, he might do more testing or continue to scratch his head.
I really hope you get answers, I have been in your shoes and it sometimes takes quite a bit of aggression on your part to get anywhere with doctors. But, it is your body...you know when something isn't right.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.